# SDR HALA2019112100496

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 25,913 hours, 3,954 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604262
- Part serial: 1919
- Condition: Leaking
- Location: Apu
- Part time: 28,812 hours, 4,575 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU SUSPECT OIL LEAK FROM COOLING FAN / OIL COOLER. // APU COOLING FAN REPLACED IAW A330 AMM 49-52-51 R72.00,  OIL     
COOLER REPLACED IAW A330 AMM 49-91-44 R72.00. LEAK CHECKS CARRIED OUT IAW A330 AMM 49-00-00 R 72.01 AND NIL LEAKS EVIDENT. NIL DEFECTS . TASK COMPLETE.
